This is what an allergic reaction to Biaxin looks like. An itchy, blistery rash that is covering him from tip to toe. I knew what it was as soon as I saw it, and didn't give him his morning dose of meds.
When I phoned my doctor in town, we got the same result as last week: and because a doctor saw him in Lloyd he had to go back there. I called the doctor he saw last week with Mike and thankfully we got in. She put him on a new prescription, told me to give him Benadryl for the reaction, and hope for the best because, if it doesn't get better, he will need a shot in the tush. His glands are still swollen, and he only had two more days left to take the Biaxin, therefore the infection isn't cleared up yet.
I just feel awful for him, now with him drowsy from the medication and feeling crappy again. Thankfully he is getting an appetite again, and can swallow without pain. He is missing school also, and this week is a short week to boot with Remembrance Day being Friday and the day before a holiday due to PTI's next week. I suppose I will hand in the stuff he finished on the weekend and get him some more!
UPDATE 8:00pm Monday:
The doctor said if it got worse to bring him back tomorrow, and so far throughout the day it has changed since this morning to the worse:
Here's to hoping that three times is the charm.